Citalopram Sweating, And What You Can Do About It
Citalopram has caused excessive sweating in many cases. This article is about specific Citalopram sweating and what you can do about it.
If you’ve just begun taking Citalopram, this excessive sweating is normal. It will usually go back to normal within a few weeks, as your body adjusts to the new medication. If the sweating persists, then you should speak with your doctor, and look into some of the solutions found on this website.
Citalopram is marketed as "Celexa" or "Cipramil." It is used to combat depression, obsessive-compulsive disorder (OCD), and panic attacks. Citalopram works by affecting communication between neurotransmitters in your brain.
Not surprisingly, sweating is also controlled by communication between neurotransmitters in your brain and sweat glands. Obviously, the Citalopram affects the normal communication between your brain and your sweat glands.
Sweating is controlled specifically by your "sympathetic nervous system" (SNS). This is a system in your body that is believed to work involuntarily. That is, that you can’t consciously control it.
Myself and my brother know this to be bogus. In fact, we have shown over a dozen times that people do have the ability to consciously influence their sympathetic nervous system. And guess what? The scientific community is catching on to that.
I think it would be best to ditch the Citalopram. You can ease social anxiety, depression, and OCD in other ways. Citalopram has so many possible side effects other than excessive sweating. Including things like impotence (for men) and anorgasmia (for women). Not to mention suicidal thoughts.
Best thing is to talk to your doctor. There are tons of medications to choose from. If you’re having sweating problems with Citalopram, try another one. Or if you’re fed up with taking drugs, there are natural antidepressants like St. John’s Wort that work well.